Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Moved to the Accutane Posts board.

The Announcements And Feedback board is for discussing technical issues on the boards, and specifically says in its description, "To have an acne related question answered, make sure to post in one of the other forums below.". ; )

Share this post


Link to post
Share on other sites

I got eczema on my arms and hands throught my whole course. My derm gave me a prescription cream that helped a LOT. I just finished my course and am hopeful I can go back to never getting eczema again. It was never a problem for me pre accutane..........................talk to your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×